数统学院2016年A&B类论文与著作目录

文章来源:管理员发布日期:2018-04-15浏览次数:652

序号

姓名

成果

种类

级别

成果名称(内容)

刊物或出版社名称

年、卷、期

或出版时间

 

陈鹏玉,李永祥,

张旭萍

论文

A1

Double perturbations for impulsive differential equations in Banach spaces

Taiwanese Journal of Mathematics

2016, 20(5) :

1065-1077

 

狄振兴,魏加群,

张小向,陈建龙

论文

A1

On balance for relative homology

Communications in Algebra

2016,44:

4262-4276

 

冯斌华

论文

A1

 Sharp threshold of global existence and instability of standing wave for the Schrödinger-Hartree equation with a harmonic potential.

Nonlinear Analysis: Real World Applications

2016(31)

132-145

 

冯斌华,王开

论文

A1

Optimal bilinear control of nonlinear Hartree equations with singular potentials.

Journal of Optimization Theory and Applications

2016,170(3)

756-771

 

冯斌华,赵敦

论文

A1

Optimal bilinear control of Gross-Pitaevskii equations with Coulombian potentials

Journal of Differential Equations

2016,260(3)

2973-2993

 

伏升茂*,黄光健,

Badradeen Adam

论文

A1

Instability in a generalized multi-species Keller- Segel chemotaxis model

Computers and Mathematics with Applications

2016,72(9):

2280-2288

 

高承华,马如云

论文

A1

Eigenvalues of discrete Sturm–Liouville problems with eigenparameter dependent boundary conditions

Linear Algebra and its Applications

2016,503

100-119

 

巩增泰

海射香(第1研究生)

巩增泰*,李宏霞

论文

A1

Generalized differentiability for $n$-dimensional fuzzy-number-valued functions and fuzzy optimization

Information Sciences

2016,374,

151-163

 

巩增泰, 海射香

论文

A1

convexity of n-dimensional fuzzy-number-valued functions and its applications

Fuzzy Sets and Systems

2016,295,

19-36

 

巩增泰,杨宏

论文

A1

Ill-posed fuzzy initial-boundarry value problems based on generalized differentiability and regularization

Fuzzy Sets and Systems

2016,295

99-113

 

李永祥

论文

A1

Existence of positive solutions for the cantilever beam equations with fully nonlinear terms

Nonlinear Analysis: Real World Applications

2016, 27:

221-237

 

李永祥

论文

A1

Positive solutions for second order boundary value problems with derivative terms

Mathematische Nachrichten

2016, 289(16):

2058-2068

 

刘建成,杨超

论文

A1

Lorentz hypersurfaces in satisfying  with at most three distinct principal curvatures

J. Math. Anal. Appl.

2016,434(1):

222-240

 

刘仲奎

刘妍平(第1研究生)

刘仲奎,杨晓燕*

论文

A1

Vanishing of Tate Homology — An Application of Stable Homology for Complexes

Acta Mathematica Sinica, English Series

2016,32(7):

831-844

 

马如云*,陈天兰,

王海燕

论文

A1

Nonconstant radial positive solutions of elliptic systems with Neumann boundary conditions

Journal of Mathematical Analysis and Applications

2016,443:

542-565

 

马如云*,陈天兰,

路艳琼

论文

A1

On the bonheure-noris-weth conjecture in the case of linearly bounded nonlinearities

Discrete Contin. Dyn. Syst. Ser.  B

2016,21(8):

2649-2662

 

马如云*,高红亮,

路艳琼

论文

A1

Global structure of radial positive solutions for aprescribed mean curvature problem in a ball

Journal of Functional Analysis

2016, 270(7):

2430-2455

 

马如云*,高红亮,

路艳琼

论文

A1

Radial positive solutions of nonlinear elliptic systems with Neumann boundary conditions

Journal of Mathematical Analysis and Applications

2016,434:

1240-1252

 

任伟,赵仁育,

刘仲奎

论文

A1

Cohomology theories in triangulated categories

Acta Math Sinica(English Series)

2016,32(11):

1377-1390

 

王才士*,冶小娟

论文

A1

Quantum walk in terms of quantum Bernoulli noises

Quantum Information Processing

2016,15,

1897-1908

 

王才士,陈金淑

论文

A1

Quantum Markov semigroups constructed from quantum Bernoulli noises

Journal of Mathematical Physics

2016,57,

文号023502

 

王占平*,刘仲奎

论文

A1

Strongly Gorenstein flat dimensions of complexes

Communications in Algebra

2016,44(4),

1390-1410

 

杨和*,

Ravi P. Agarwal,

梁玥

论文

A1

SCI

Controllability for a class of integro-differential evolution equations involving non-local initial conditions

International Journal of Control

2016

 

姚兵

杨超(第1研究生)

姚兵*,任韩

论文

A1

SCI

A Note on Graph Proper Total Colorings with Many Distinguishing Constraints

Information processing letters

2016,V16,6,

396-400

 

陈鹏玉

高亚兵(第1研究生)

陈鹏玉*

论文

A2

Existence of solutions for a class of nonlinear higher- order fractional differential equation with fractional nonlocal boundary condition

Advaences in Difference Equations

2016, 2016: 314, 9pp

 

陈鹏玉,张旭萍,

李永祥

论文

A2

Existence of mild solutions to partial differential equations with non-instantaneous impulses

Electronic Journal of Differential Equations

2016,No. 241

11pp

 

陈鹏玉,张旭萍,

李永祥

论文

A2

Nonlocal problem for fractional stochastic evolution equations with solution operators

Fractional Calculus and Applied Analysis

2016, 19(6)

 

陈天兰*,马如云

论文

A2

Existence of positive solutions for difference systems coming from a model for burglary

Turkish Journal of  Mathematics

2016, 2016(40)

1049-1057

 

陈天兰,马如云*

论文

A2

Positive solutions for a class of semipositone Neumann problems

Boundary Value Problems

2016, 2016(19)

1-12

 

狄振兴,刘仲奎,

陈建龙

论文

A2

Stability of Gorenstein flat categories with respect to a semidualizing module

Rocky Mountain Journal of Mathematics

2015,45:

1839-1859

 

狄振兴,张小向,

任伟,陈建龙

论文

A2

Relative derived categories with respect to subcategories

Journal of Algebra and its Applications

2016,15:

1650108, 17 pp.

 

杜小妮

魏万银(第1研究生)

杜小妮*,王国辉

论文

A2

周期为2pq的四元序列线性复杂度研究

计算机工程

2016,42(3):

161-164

 

杜小妮,吴晨煌,魏万银

论文

A2

An extension of binary threshold sequences from Fermat quotients

Advances in Mathematics of Communications

2016, 10(4)

745-754

 

冯慧芳,李彩虹,

徐有基

论文

A2

Invulnerability Analysis of Vehicular Ad Hoc Networks Based on Temporal Networks

2016 2nd IEEE International Conference on Computer and Communications

2016,

2198-2202

 

冯慧芳,徐有基

论文

A2

An Empirical Study on Evolution of the Connectivity for VANETs Based on Taxi GPS Traces

International Journal of Distributed Sensor Networks

Volume 2016,

Article ID

2580465,11 pages

 

高承华,耿天梅

论文

A2

Positive solutions of a discrete nonlinear third-order three-point eigenvalue problem with sign-changing Green’s function

Advances in Difference Equations

(2016) 2016:110

 

巩增泰, 柴润丽

论文

A2

Covering multigranulation trapezoidal fuzzydecision- theoretic rough fuzzy set models and applications

Journal of Intelligent and Fuzzy Systems

2016,31,

1621-1633

 

巩增泰,冯雪

论文

A2

-statistical convergence and strong - convergence of -order for a sequence of fuzzy numbers

Journal of Computational Analysis and Applications

2016,21(2),

228-236

 

巩增泰,王倩

论文

A2

Fuzzy share functions for cooperative fuzzy games

Journal of Computational Analysis and Applications

2016,21(3),

597-607

 

巩增泰,杨 宏

论文

A2

Ill-Posed Fuzzy Initial-Boundary Value Problems Based on Generalized  Differentiability and Regularization

Fuzzy Sets and Systems

2016,25:99-133

 

郭晓斌*,张科

论文

A2

Minimal Solution of Complex Fuzzy Linear Systems

Advances in Fuzzy Systems

Volume 2016,

Article ID 5293917,  9 pages

 

韩晓玲,高婷

论文

A2

A priori bounds and existence of non-real eigenvalues of fourth-order boundary value problem with indefinite weight function

Electron. J. Diff. Equ.

2016, No. 82,

pp. 1-9

 

李宝麟,苟海德

论文

A2

Weak solutions nonlinear fractional integrodifferential equations in nonreflexive banach spaces

Boundary Value Problems

2016:209

DOI 10.1186/ s13661-016- 0716-2

 

李永祥

李强*(第1研究生)

李永祥,陈鹏玉

论文

A2

Existence and uniqueness of periodic solutions for parabolic equation with nonlocal delay

Kodai Mathematical Journal

2016, 39(2):

276-289.

 

李永祥

张旭萍*(第1研究生)

李永祥, 陈鹏玉

论文

A2

On the Initial Value Problem of Stochastic Evolution Equations in Hilbert Spaces

Journal of Function Spaces

Volume 2016,

Article ID

3942707

 

李永祥

论文

A2

Existence of Positive Solutions for the Cantilever Beam Equations with Fully Nonlinear Terms

Nonlinear Analysis: Real World Applications

2016,27:

221-237

 

李永祥, 张环环

论文

A2

Existence of positive radial solutions for the elliptic equations on an exterior domain

Annales Polonici Mathematici

2016, 116 (1):

67-78.

 

刘雪艳,郑等凤

论文

A2

基于素数群完全隐藏访问结构的CP-ABE方案

计算机工程

2016,42(10):

234-239

 

刘仲奎

卢博*(第1研究生)

刘仲奎

论文

A2

A note on Gorenstein projective complexes

Turkish J. Math.

2016,40(2):

235-243

 

刘仲奎

刘妍平(第1研究生)

刘仲奎,杨晓燕

论文

A2

Depth for triangulated categories

Bull. Korean Math. Soc.

2016,53(2):

551-559

 

刘仲奎

朱荣民*(第1研究生)

刘仲奎,王占平

论文

A2

Gorenstein homological dimensions of modules over triangular matrix rings

Turk. J. Math.

2016,40:

146-160

 

路艳琼

论文

A2

Global structure of positive solutions for second- order discrete Neumann problems involving a superlinear nonlinearity with zeros

Advances in Difference Equations

2016,99:

1-14

 

马巧珍*,王晓萍,

徐玲

论文

A2

Existence and regularity of time-dependent global attractors for the nonclassical diffusion equations with lower forcing term

Boundary Value Problems

2016:10. DOI 10.1186/s13661-015-0513-3

 

马如云

王进祥(第1研究生)

马如云*

论文

A2

S-shaped connected component for the fourth-order boundary value problem

Boundary Value Problems

2016,189:

1-13

 

马如云

陈克恭,马如云

论文

A2

太极图的数学表达

《光明日报》

 2016年10月17日,第16版

 

马如云*,陈天兰,

高红亮

论文

A2

On positive solutions of the Dirichlet problem involving the extrinsic mean curvature operator

Electronic Journal of Qualitative Theory of Differential Equations

2016, No. 98,

1-10

 

马如云,陈天兰

论文

A2

Multiple positive solutions of the Dirichlet problem for the prescribed mean curvature equation in Minkowski space

Electron. J. Differential Equations 

2016, No. 180,

pp. 1-7

 

马如云,刘瑞宽*

论文

A2

Multiplicity of radial solutions of quasilinear problems with minimum and maximum

Advanced Nonlinear Studies

2016,16(2):

273–286

 

乔虎生*,王利民,

马鑫

论文

A2

Every class of S-acts having a flatness properties is closed under directed colimits

Bulletin of the Iranian Mathematical Society

2016,42(2):

341-351

 

任伟

杨刚(第1研究生)

任伟

论文

A2

Approximations and adjoints for categories of complexes of Gorenstein projective modules

Hacettepe Journal of Mathematics and Statistics

2016,45 (1):

139-151

 

陶双平

陆光辉(第1研究生)

陶双平*

论文

A2

Estimates for Parameter Littlewood-Paley $g_{lamda}^*$ Functions on Nonhomogeneous Metric Measure Spaces

Journal of Function Spaces

vol. 2016, Article ID 9091478,

12 pages

 

陶双平

陆光辉(第1研究生)

陶双平*

论文

A2

Fractional type Marcinkiewicz integrals over non-homogeneous metric measure spaces

Journal of Inequalities and Applications

2016,259

 

陶双平

王丽娟(第1研究生)

陶双平*

论文

A2

Parameterized Littlewood-Paley Operators and Their Commutators on Herz Spaces with Variable Exponent

Turkish J. Math.

2016, 40:

122-145

 

陶双平,李露露

论文

A2

变指标Morrey空间上的Marcinkiewicz型积分及交换子的有界性

数学年刊

2016,37A(1):

55-70

 

熊向团*,曹笑笑,

何淑梅,温瑾

论文

A2

A modified regularization method for a Cauchy problem for heat equation on a two-layer sphere domain

Applied Mathematics and Computation

2016,290,

240-249

 

熊向团,程强,

孔艳凤,温瑾

论文

A2

A wavelet method for numerical fractional derivative with noisy data

Int. J. Wavelets Multiresolut. Inf. Process.

2016,14(5),

1650038, 15 pp.

 

颜荣芳*,卢斌,

吴建军

论文

A2

SSCI

Contract Coordination Strategy of Supply Chain with Substitution under Supply Disruption and Stochastic Demand

Sustainability

2016,8,676

 

杨和,

Ravi P. Agarwal,

Hemant K. Nashine,

梁玥

论文

A2

Fixed point theorems in partially ordered Banach spaces with applications to nonlinear fractional evolution equations

Journal of Fixed Point Theory and Applications

2016,DOI 10.1007/ s11784-016-0316-x

 

杨晓燕

论文

A2

W-resolutions and Gorenstein categories with respect to a semidualizing bimodules

J. Korean Math. Soc.

2016,53

1-17

 

姚兵

杨超(第1研究生)

姚兵*,任韩

论文

A2

Adjacent Vertex Distinguishing Total Colorings of Graphs with Four Distinguishing Constraints

Ars combinatoria

2016,127

pp. 197-208

 

姚兵

苏静,马飞,姚兵*,

姚明

论文

A2

AS-mixed Network Models Created by Triangle-expanding Operations

Joint International Information Technology, Mechanical and Electronic Engineering Conference (JIMEC 2016), Volume 59, pp260-265. ATLANTIS PRESS, 2016

2016

 

姚兵

王晓敏(第1研究生)

姚兵*,姚明

论文

A2

Connections between Various Distributions of Scale-free Network Models

IEEE Catalog Number: CFP16D86-ART, ISBN: 978-1-4673-9194-8.

IEEE Catalog Number: CFP16D86-CDR, ISBN: 978-1-4673-9193-1.

2016

pp170-173

 

姚兵

马飞(第1研究生)

姚兵*,姚明

论文

A2

Non-planar unclustered Peterson graphs as scale-free models of the Internet of Things

IEEE Catalog Number: CFP16D86-ART, ISBN: 978-1-4673-9194-8.

IEEE Catalog Number: CFP16D86-CDR, ISBN: 978-1-4673-9193-1.

2016

pp1040-1043

 

姚兵

谢建民,姚兵*,

红梅梅

论文

A2

Odd-elegant Labelling Algorithm of Generalized Ring Core Networks

2016 6th International Conference on Machinery, Materials, Environment, Biotechnology and Computer (MMEBC 2016), pp1862-1868, Atlantis

2016

 

姚兵

苏静(第1研究生)

姚兵*,姚明

论文

A2

On Random SA-mixed Network Models Generated From Sierpinski and Apollonian Networks

2016 6th International Conference on Machinery, Materials, Environment, Biotechnology and Computer (MMEBC 2016), pp1875-1880,Atlantis Press

2016

 

姚兵

马飞(第1研究生)

苏静,姚兵*,姚明

论文

A2

Scale-free Network Models With Parameters

Joint International Information Technology, Mechanical and Electronic Engineering Conference (JIMEC 2016), pp155-162. ATLANTIS PRESS, 2016

2016

 

姚兵

苏静(第1研究生)

姚兵*,姚明

论文

A2

Some Characteristics of A Class of Edge-iteration Network Models.

2nd Information Technology and Mechatronics Engineering Conference (ITOEC 2016),15-19

2016

 

姚兵

王宏宇,许进,姚兵*

论文

A2

The Key-models and Their Lock-models for Designing New Labellings of Networks

Proceedings of 2016 IEEE Advanced Information Management, Communicates, Electronic and Automation Control Conference (IMCEC 2016) pp565-5568

2016

 

姚兵,马飞,苏静,

王晓敏,赵喜杨,

姚明

论文

A2

Scale-Free Multiple-Partite Models Towards Information Networks

Proceedings of 2016 IEEE Advanced Information Management, Communicates, Electronic and Automation Control Conference (IMCEC 2016) pp549-554

2016

 

姚兵,王晓敏,苏静,

马飞,赵喜杨,姚明,

张明军,王国兴

论文

A2

Methods and Problems Attempt in Scale-Free Models from Complex Networks

Joint International Information Technology, Mechanical and Electronic Engineering Conference (JIMEC 2016),Volume 59, pp57-61. ATLANTIS PRESS, 2016

2016

 

张贵仓

刘燕妮(第1研究生)

张贵仓,安静

论文

A2

基于数学形态学的双直方图均衡化图像增强算法

计算机工程

2016,42(1):

215-219

 

刘信生

王蓓蓓(第1研究生)

刘信生,姚兵,

祁丽娟

论文

A2

Probing The Labelling and Isomorphic Graph of Generalized Fibonacci Caterpillar Tree

2nd Information Technology and Mechatronics Engineering Conference (ITOEC 2016), pp 111-115. ATLANTIS PRESS, 2016

2016

 

陈鹏玉,张旭萍,

李永祥

论文

B

具有非局部初始条件的分数阶积分_微分方程解的存在性

兰州大学学报(自然科学版)

2016,52(6)

827-831

 

陈祥恩

论文

B

Vertex-distinguishing E-total Coloring of Complete Bipartite Graph K7,n when 7≤n≤95

Communications in Mathematical Research

2016,32(4),

359-374

 

陈祥恩

李世玲(第1研究生)

陈祥恩,王治文

论文

B

完全二部图K3,n(n≥18)的点可区别E-全染色

山东大学学报(理学版)

2016,51(4):

68-71

 

陈祥恩,何玉萍

论文

B

D(d)-VDTC猜想的反例

吉林大学学报(理学版)

2016,54(1),

66-69

 

陈祥恩,黄小佳,

王治文

论文

B

当24≤d≤34 时圈的d-强全染色

兰州大学学报(自然科学版)

2016,52(4)

520-523

 

陈祥恩,苏丽,

王治文

论文

B

完全二部图K2,n和K3,n的一般点可区别全染色

吉林大学学报(理学版)

2016,54(6),

1289-1293

 

杜小妮

王国辉(第1研究生)

杜小妮*,万韫琦,

李芝霞

论文

B

周期为pq的平衡四元广义分圆序列的线性复杂度

山东大学学报(理学版)

2016,51(9):

145-150

 

冯德成,牛彩莉,

刘红蕊

论文

B

非负条件弱下鞅的矩不等式

兰州大学学报(自然科学版)

2016,52(1)

117-119

 

冯德成,王晓艳,

高玉峰

论文

B

基于Y函数的条件N-弱鞅的最大不等式

山东大学学报(理学版)

2016,51(11):

1-6

 

冯慧芳,李彩虹,

王瑞

论文

B

河谷型城市公交网络脆弱性研究——以兰州市为例

交通运输系统工程与信息

2016,16(1):

217-222

 

高承华

耿天梅(第1研究生)

高承华*,王燕霞

论文

B

非线性三阶差分方程三点特征值问题的正解

四川大学学报(自然科学版)

2016,53(6)

1215-1221

 

巩增泰,贾永

论文

B

完备格上基于算子的直觉模糊粗糙集模型

云南大学学报(自然科学版)

2016, 38(4):

515-523

 

巩增泰,雷文婧

论文

B

基于σ-λ 律非可加测度的移动加权平均方法

兰州大学学报(自然科学版)

2016,52(5):

686-691

 

韩晓玲

达举霞(第1研究生)

韩晓玲*,霍梅

论文

B

具有变号格林函数的四阶三点边值问题正解的存在性

吉林大学学报(理学版)

2016,54(4):

695-699

 

韩晓玲

达举霞(第1研究生)

韩晓玲*

论文

B

三阶非线性微分方程边值问题正解的存在性

四川大学学报(自然科学版)

2016,53(6):

1177-1182

 

韩晓玲

高婷(第1研究生)

韩晓玲*

论文

B

三阶无穷多点边值问题正解的存在性

四川大学学报(自然科学版)

2016,53(1):

35-41

 

李晓燕,徐嫚*

论文

B

二阶脉冲微分方程Dirichlet问题非平凡解的存在性及多解性

山东大学学报(理学版)

2016,51(12)

29-35

 

李永祥

赵明睿(第1研究生)

李永祥

论文

B

一类高阶中立型微分方程的正周期解

吉林大学学报(理学版)

2016, 52(2):

246-250

 

刘建成,王凤

论文

B

局部对称伪黎曼流形中的极大类空子流形

华东师范大学学报(自然科学版)

2016,6:119-126

 

刘信生

王蓓蓓(第1研究生)

祁丽娟*,刘信生,

陈祥恩

论文

B

完全二部图K5,7点强可区别全染色方案探讨

大连理工大学学报

2016,56(3):

309-312

 

刘信生

王蓓蓓(第1研究生)

祁丽娟*,刘信生,

陈祥恩

论文

B

完全二部图K6,8的点强可区别全染色

吉林大学学报(理学版)

2016,54(5):

1027-1031

 

刘信生,王蓓蓓*,

陈璟,姚兵

论文

B

探讨斐波纳契毛毛虫树的边标号

西北大学学报(自然科学版)

2016,46(5):

629-633,644

 

马国顺,李娟

论文

B

基于均匀分布的Bertrand博弈模型及均衡分析

兰州大学学报(自然科学版)

2016,52(1):

98-101

 

马巧珍

刘亭亭(第1研究生)

马巧珍*

论文

B

Plate方程时间依赖全局吸引子的存在性

华东师范大学学报(自然科学版)

2016,2

35-44

 

马巧珍

王晓萍(第1研究生)

马巧珍*

论文

B

非经典扩散方程时间依赖吸引子的渐近结构

四川大学学报(自然科学版)

2016,53(3):

508-511

 

马巧珍

沈晓鹰(第1研究生)

马巧珍*

论文

B

非自治Kuramoto-Sivashinsky方程一致吸引子的存在性、一致有界性和收敛性

华中师范大学学报(自然科学版)

2016,50(2)

168-173

 

马巧珍*,徐玲,

张彦军

论文

B

记忆型非经典反应扩散方程在中解的渐近性态

数学物理学报

2016,36A(1):

36-48

 

马如云

论文

B

攻坚从最简单的模型入手

《中国教育报》

2016年05月23日,【名师论教】

 

乔虎生

李焕云(第1研究生)

乔虎生*

论文

B

关于S-系的覆盖

山东大学学报(理学版)

2016,51(10):

22-27

 

乔虎生

文海存(第1研究生)

乔虎生*

论文

B

关于强平坦序左S-系是I-正则系的序幺半群

山东大学学报(理学版)

2016,51(8):

35-38

 

乔虎生

殷海艳(第1研究生)

乔虎生*

论文

B

关于循环序S-系的(EI)-覆盖

兰州大学学报(自然科学版)

2016,52(3):

390-392

 

陶双平,王萍

论文

B

非齐度量测度空间上Marcinkiewicz 交换子的 Lipschitz 估计

兰州大学学报(自然科学版)

2016, 52(4):

530-534

 

陶双平,杨沿奇

论文

B

变量核奇异积分和分数次微分的加权Morrey-Herz 空间有界性

吉林大学学报(理学版)

2016, 54(4):

677-684

 

汪璇,段奋霞

论文

B

记忆型抽象发展方程全局吸引子的存在性

兰州大学学报(自然科学版)

2016,52(4):

523-529

 

汪璇,张玉宝

论文

B

无阻尼弱耗散抽象发展方程全局吸引子的存在性

吉林大学学报(理学版)

2016,54(5):

937-944

 

杨世洲,宋雪梅,

李旭东

论文

B

多项式环和幂级数环的McCoy性质的统一

兰州大学学报(自然科学版)

2016,52(1):

93-97,101

 

姚兵

张明军,赵喜杨,

姚兵*

论文

B

(2m+1,1)-p-树的强优美性和二分强奇优美性

应用数学学报

2016,39(3),

1-10

 

姚兵

苏静(第1研究生)

马飞,姚兵*

论文

B

2-连通图的一些等价定义

东北师范大学学报(自然科学版)

2016, 2(2),

1-8

 

姚兵

王晓敏(第1研究生)

赵喜杨, 姚兵*

论文

B

关于树的若干等价性命题

陕西师范大学学报

44(2) 2016,

11-14,26

 

姚兵

谢建民,姚兵*,

赵廷刚

论文

B

广义太阳图Sm,n 奇优雅标号算法及实现

山东大学学报(理学版)

2016,51(4),

79-85,89

 

姚兵

王晓敏(第1研究生)

赵喜杨, 姚兵*

论文

B

全边增长网络模型的生成树

中山大学学报

55(1) 2016,

48-53

 

姚兵

赵喜杨(第1研究生)

马飞,姚兵*

论文

B

一类强优美标号树

吉林大学学报(理学版)

2016, 54(2),

222-228

 

姚兵

马飞(第1研究生)

苏静,姚兵*

论文

B

一类图空间的集有序强优美性

武汉大学学报(理学版)

2016,62(5),

471-476

 

姚兵

赵喜杨(第1研究生)

王晓敏,姚兵*

论文

B

一种证明(k,d)-强优美树的新方法

华东师范大学学报(自然科学版)

2016,4,

70-76

 

张贵仓

刘燕妮(第1研究生)

张贵仓*,安静

论文

B

基于柔性形态学的抗噪彩色图像边缘检测

兰州大学学报(自然科学版)

2016,52(1):

135-141

 

张丽娜

李月霞(第1研究生)

张丽娜,张晓杰

论文

B

2维Lengyel-Epstein模型的分支结构

山东大学学报(理学版)

2016,51(8):

74-78,83

 

张文汇

李雪妍(第1研究生)

张文汇

论文

B

W-Gorenstein平坦维数

吉林大学学报(理学版)

2016,54(6):

1236-1242

 

赵仁育

唐丽娟(第1研究生)

赵仁育*

论文

B

Gorenstein相对上同调

吉林大学学报(理学版)

2016,54(6):

1226-1230